When dealing with pain, people will go above and beyond to escape their suffering.
Some will take drastic actions, which could potentially be dangerous.
If you’re a user of Tramadol, you may consider mixing the medication with another, in order to enhance its effectiveness. This is generally very dangerous and could result in complications.
Below, you will learn about the dangers of mixing Tramadol and Suboxone.
Tramadol Side Effects
Before moving forward, you should take the time to look at the potential side effects of Tramadol.
These will be listed below for your consideration.
- Seizures and convulsions
- Shallow breathing
- Nausea, vomiting or diarrhea
- Harsh skin reactions
Take note that these side effects are fairly rare. As long as you use the medication as prescribed and do not mix it with others, you will likely not experience any of them.
The Effects Of Adding Suboxone
Many people will attempt to add Suboxone to the medication, as a way to enhance its effects. The truth of the matter is that this will likely not have the desired result.
Instead, you should recognize that Suboxone is an opiate blocker. The medication’s purpose is to prevent the opiate from affecting the user.
Therefore, the user would likely experience the exact opposite and wouldn’t feel anything at all.
Although the combination isn’t necessarily dangerous, it would defeat the purpose of the Tramadol and make it ineffective. If you intend to use Tramadol, you should give your body enough time to withdrawal from the Suboxone, before doing so.
All in all, Tramadol is a fairly harmless medication. Although it is possible to use the drug with Suboxone, there is truthfully no benefit of doing so. Staying away from the combination is highly recommended.